Buchsbaum Stanley-Reisner rings with minimal multiplicity

Naoki Terai, Ken Ichi Yoshida

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


In this paper, we study Buchsbaum Stanley-Reisner rings with linear free resolution. We introduce the notion of Buchsbaum Stanley-Reisner rings with minimal multiplicity of initial degree q, which extends the notion of Buchsbaum rings with minimal multiplicity defined by Goto. As an application, we give many examples of non-Cohen-Macaulay Buchsbaum StanleyReisner rings with linear resolution.

Original languageEnglish
Pages (from-to)55-65
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number1
Publication statusPublished - Jan 2006
Externally publishedYes


  • Alexander duality
  • Buchsbaum ring
  • Linear resolution
  • Minimal multiplicity
  • Regularity
  • Stanley-Reisner ring

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Buchsbaum Stanley-Reisner rings with minimal multiplicity'. Together they form a unique fingerprint.

Cite this